Sale!
$8.99
XL-3 Xtra Cold and Cough Medicine is a good choice for Cold and Flu Medicines for Non-Drowsy Fast Acting Relief from Flu and Cold Symptoms like Fever, Nasal Congestion, Runny Nose, Sneezing, Sinus Infection, Aches, and Pains. This package includes 12-Capsules of 250mg of Acetaminophen, 2mg of Chlorpheniramine Maleate, 10mg Dextromethorphan Hydrobromide, and 5mg Phenylephrine Hydrochloride for Fast Acting and Strong Relief of annoying Cough and Cold Symptoms.

These Cough and Cold Medicine capsules by XL-3 is Xtra help to provide relief as reduce fever and provide temporary pain relief. Can be compared to active Ingredients in Advil or Tylenol for Fast Acting Temporary Relief Cold and Flu Symptoms. Whether you have a headache, muscle aches, backaches, or other Aches or Pains brought on by the Flu or the Common Cold nothing is stronger and more valued medicine than XL-3 Xtra Cold and Cough Medicine.

Please use as directed and consult with a physician for any questions towards this product and its ability to provide relief of any symptoms associated with the common cold, sinus infection, or Cough and Cold Relief.

Packaging may Vary

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

You may also like